Pseudo almost periodic solutions for CNNs with leakage delays and complex deviating arguments


LIU B., TUNÇ C.

NEURAL COMPUTING & APPLICATIONS, vol.26, no.2, pp.429-435, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.1007/s00521-014-1732-8
  • Title of Journal : NEURAL COMPUTING & APPLICATIONS
  • Page Numbers: pp.429-435

Abstract

In this paper, cellular neural networks with leakage delays and complex deviating arguments are considered. Some criteria are established for the existence of pseudo almost periodic solutions for this model by using the exponential dichotomy theory, contraction mapping fixed point theorem and inequality analysis technique. The results of this paper are new and complement previously known results.